MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)

ROCHE DIAGNOSTICS ONLINE DAT BENZODIAZEPINES II; BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Catalog Number 08056927190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the first c 503 analyzer is (b)(6) and the serial number of the second c 503 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received false positive results for three patient samples tested with online dat benzodiazepines ii on two cobas c 503 analytical unit analyzers.The first patient's sample resulted in a benzodiazepines value of 76.5 mabs (positive) when tested on the first c 503 analyzer and it resulted in a value of 59.5 mabs (positive) when tested on the second c 503 analyzer.The sample was sent to another laboratory for gc/ms confirmation testing and the result was negative (see attachment for full results).The second patient's sample resulted in a benzodiazepines value of 12.5 mabs (positive) when tested on the first c 503 analyzer on (b)(6) 2025 and it resulted in a positive when tested on the second c 503 analyzer on (b)(6) 2025.The sample was sent to another laboratory for gc/ms confirmation testing and the result was negative (see attachment for full results).The third patient's sample resulted in a benzodiazepines value of 10.8 mabs (positive) when tested on the first c 503 analyzer on (b)(6) 2025 and it resulted in a value of 20.9 mabs (positive) when tested on the second c 503 analyzer on (b)(6) 2025.The sample was sent to another laboratory for gc/ms confirmation testing and the result was negative (see attachment for full results).The negative gc/ms results for all three patients were deemed correct.
 
Additional Manufacturer Narrative
No patient samples were available for investigation.A penecillin g interference is unlikely as 100 ug/ml with 75 ng/ml nordiazepam showed no interference.Interference with oxytocin was tested at 100 g/ml and in the presence of 75 ng/ml nordiazepam.Both approaches were completely inconspicuous.Typical injectable solutions are prepared with approximately 20 g/ml leading to 20 g/ml concentrations in the circulation and consequently in the urine.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ONLINE DAT BENZODIAZEPINES II
Common Device Name
BENZODIAZEPINE GROUP IVD, KIT, ENZYME IMMUNOASSAY (EIA)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22493339
Report Number1823260-2025-02131
Device Sequence Number18106142
Product Code JXM
UDI-Device Identifier07613336121054
UDI-Public07613336121054
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K221765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number08056927190
Device Lot Number80283701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REFER TO THE ATTACHMENT FOR ALL PATIENT MEDICATION
Patient Age30 YR
Patient SexFemale